Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#199129] of Ezra Miller

Papers Accepted

  1. with Alan Guo, Algorithms for lattice games, International Journal of Game Theory, vol. 42 no. 4 (2013), pp. 777-788 [math.CO/1105.5413], [DOI:10.1007/s00182-012-0319-9]
    (last updated on 2013/12/19)

    Abstract:
    This paper provides effective methods for the polyhedral formulation of impartial finite combinatorial games as lattice games. Given a rational strategy for a lattice game, a polynomial time algorithm is presented to decide (i) whether a given position is a winning position, and to find a move to a winning position, if not; and (ii) to decide whether two given positions are congruent, in the sense of misère quotient theory. The methods are based on the theory of short rational generating functions.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320